Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Will I get periods on the normal date after having spotting due to unwanted 72 ?

hi I am 33 yr old girl, and unmarried, had sex last month on 26, and took unwanted 72 next day. Yesterday i had blood spotting and no further bleeding , will i get my PERIODS by normal date this month or not. Also i m feeling as if my stomach getting tight from inside but urinating frequently. Is there is any link between 2 of these? seems gastric problem as well
Asked On : Tue, 26 Jul 2011
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Since you took emergency pill there is less chance for pregnancy. But your frequent urination could be due to urinary infection or even pregnancy. Do a pregnancy test to rule out pregnancy first. Periods will tend to get delayed after emergency pill. You can wait 7-10 days from expected date of periods. Drink plenty of water and eat more fresh fruits and vegetables to relieve from these symptoms.
Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor